MAUDE Adverse Event Report: DePuy Ireland - 3015516266 EMPHASYS; Hip Instrument - Impactor

DePuy Ireland - 3015516266 EMPHASYS; Hip Instrument - Impactor
Catalog Number 481201550
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction

Brand Name
EMPHASYS
Common Device Name
Hip Instrument - Impactor
Manufacturer (Section D)
DePuy Ireland - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50038827
Report Number1818910-2026-12734
Device Sequence Number9825557
Product Code HWA
UDI-Device Identifier10603295504061
UDI-Public(01)10603295504061(10)PC5860920
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number481201550
Device Lot NumberPC5860920
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/13/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer08/13/2026
Not provided
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/14/2026
08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age58 YR
Patient SexMale